# SDR AALA202407110158

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 63,126 hours, 26,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EMERGENCY EXIT DOOR AT 16ABC INOPERATIVE. REMOVED AND REPLACED OVERWING EXIT DOOR LIGHT AT 16ABC. OPERTIONAL CHECK GOOD. PER  AMM 33-51-04.
